http://dx.doi.org/10.1007/s00184-011-0375-3">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Testing the adequacy of varying coefficient models with missing responses at random

Language

English

Abstract

In this paper, we investigate checking the adequacy of varying coefficient models with response missing at random. In doing so, we first construct two completed data sets based on imputation and marginal inverse probability weighted methods, respectively. The empirical process-based tests by using these two completed data sets are suggested and the asymptotic properties of the test statistics under the null and local alternative hypotheses are studied. Because the limiting null distribution is intractable, a Monte Carlo approach is applied to approximate the distribution to determine critical values. Simulation studies are carried out to examine the performance of our method, and a real data set from an environmental study is analyzed for illustration. © 2011 Springer-Verlag.

Keywords

Empirical process, Imputation, Model checking, Response missing at random, Varying coefficient models

Publication Date

2013

Source Publication Title

Metrika

Volume

76

Issue

1

Start Page

53

End Page

69

Publisher

Springer

ISSN (print)

00261335

This document is currently not available here.

Share

COinS